# SDR UALA2011112206435

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST SECTION OF EMERGENCY LIGHT EEL DID NOT COME ON DURING EEL BATTERY DRAIN CHECK.  INSTALLED NEW SECTION EEL STRIP AND OPS CHECKS NORMAL JIC 5R33AD216 DURING HMV 3 VISIT.
